# SDR IPXA09555474

- Difficulty date: March 25, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION FOUND UNDER FWD LWR VHF ANTENNA.  REPAIRED PER ATS ER 09-2163 DATED 08APR09.
